# SDR 2019FA0000420

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: General aviation
- Aircraft: N640CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26078
- Aircraft time: 60,648 hours, 35,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: UNK
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 500E STR 20L - 21L AT LIGHTNING HOLE REPAIRED IAW
B737-400 SRM 53-00-07 REPAIR 13. CAT B REPAIR; INSPECTION THRESHOLD 24,000 FLIGHT
CYCLES AFTER REPAIR INSTALLATION, HFEC & DETAILED VISUAL INSPECTIONS NOT TO EXCEED 24,000
FLIGHT CYCLE INTERVALS PER 737 NDT PART 6, 51-00-00-00.
